Alert archive / Hawaii / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Honolulu, HI

July 25, 2009

NWS Honolulu, HI issued this small craft advisory at Jul 25, 2009, 3:52 PM HST. It took effect at Jul 26, 2009, 6:00 AM HST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jul 25, 2009, 3:52 PM HST (01:52 UTC)
In effect from
Jul 26, 2009, 6:00 AM HST
Expired
Jul 29, 2009, 3:35 PM HST
In force
3 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WHHW70 PHFO 260152
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
352 PM HST SAT JUL 25 2009

PHZ119>121-123-124-261500-
/O.NEW.PHFO.SC.Y.0021.090726T1600Z-090728T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
352 PM HST SAT JUL 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY. 

WINDS ARE EXPECTED TO INCREASE TOMORROW AS HIGH PRESSURE
STRENGTHENS FAR NORTHEAST OF THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
11 follow-up statements
717 
WHHW70 PHFO 261314
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
314 AM HST SUN JUL 26 2009

PHZ119>121-123-124-270230-
/O.CON.PHFO.SC.Y.0021.090726T1600Z-090728T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
314 AM HST SUN JUL 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

TRADE WINDS WILL INCREASE TO 25 KNOTS TODAY AS HIGH PRESSURE FAR
NORTHEAST OF THE STATE STRENGTHENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
411 
WHHW70 PHFO 261949
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
949 AM HST SUN JUL 26 2009

PHZ119>121-123-124-270900-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090728T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
949 AM HST SUN JUL 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
283 
WHHW70 PHFO 270156
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
356 PM HST SUN JUL 26 2009

PHZ119>121-123-124-271500-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090728T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
356 PM HST SUN JUL 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
521 
WHHW70 PHFO 271349
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 AM HST MON JUL 27 2009

PHZ119>121-123-124-280300-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
349 AM HST MON JUL 27 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

TRADE WINDS WILL REMAIN 25 KNOTS OR HIGHER IN THE WINDIER CHANNELS
AND WATERS THROUGH EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
381 
WHHW70 PHFO 280130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST MON JUL 27 2009

PHZ119>121-123-124-281430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST MON JUL 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
696 
WHHW70 PHFO 280753
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
953 PM HST MON JUL 27 2009

PHZ119>121-123-124-282100-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
953 PM HST MON JUL 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
228 
WHHW70 PHFO 281352
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
352 AM HST TUE JUL 28 2009

PHZ119>121-123-124-290300-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
352 AM HST TUE JUL 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
543 
WHHW70 PHFO 290129
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST TUE JUL 28 2009

PHZ119>121-123-124-291430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
329 PM HST TUE JUL 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
971 
WHHW70 PHFO 290748
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
948 PM HST TUE JUL 28 2009

PHZ119>121-123-124-291600-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-090729T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
948 PM HST TUE JUL 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
944 
WHHW70 PHFO 291355
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
355 AM HST WED JUL 29 2009

PHZ119>121-123-124-300300-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-090730T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
355 AM HST WED JUL 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
119 
WHHW70 PHFO 300135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST WED JUL 29 2009

...SMALL CRAFT ADVISORY CANCELLED...

.FRESH TRADE WINDS WILL PERSIST BUT WILL REMAIN JUST BELOW THE 25
KT SMALL CRAFT ADVISORY LEVEL FOR THE NEXT COUPLE OF DAYS.

PHZ119>121-123-124-300245-
/O.CAN.PHFO.SC.Y.0021.000000T0000Z-090730T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST WED JUL 29 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$
WROE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:00 AM HST, 5 hours 52 minutes earlier.

Area forecast discussion, Jul 25, 10:00 AM HST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SAT JUL 25 2009

.SYNOPSIS...
TRADE WINDS WILL SPREAD ACROSS THE STATE AND BECOME BREEZY BY
TOMORROW. THE BREEZY TRADES WILL CONTINUE THROUGH THE NEW WEEK...
KEEPING SHOWERS FOCUSED OVER WINDWARD AND MAUKA AREAS. IN
ADDITION...THICK MID AND HIGH LEVEL CLOUDS WILL LIMIT SUNSHINE
ACROSS THE ISLANDS THIS WEEKEND.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LOW NORTH NORTHWEST OF THE
STATE...WITH A TROUGH EXTENDING SOUTHWESTWARD FROM IT. AN UPPER
LEVEL RIDGE IS LOCATED JUST EAST OF THE BIG ISLAND. THUNDERSTORMS
CONTINUE NEAR THE TROUGH AXIS...WITH THE STRONGEST CONVECTION
LOCATED ABOUT 600 MILES SOUTHWEST OF KAUAI. WITH SOUTHWESTERLY WINDS
ALOFT...MID AND HIGH LEVEL DEBRIS CLOUDS FROM THESE STORMS ARE BEING
BLOWN ACROSS THE STATE. THE 12Z SOUNDING FROM HILO...CLOSER TO THE
RIDGE AXIS...SHOWS A PRETTY SOLID LOW-LEVEL INVERSION NEAR 5KFT. THE
SOUNDING FROM LIHUE SHOWS A DEVELOPING INVERSION NEAR THE SAME
LEVEL...WITH 2C OF WARMING OVER THE PAST 24 HOURS BETWEEN 850MB AND
700MB. A 17Z ACARS DESCENT SOUNDING INTO HONOLULU ALSO SHOWED A
STRONGER INVERSION JUST BELOW 5KFT. HOWEVER...ALL SHOW THAT MID
LEVELS REMAIN COOL WITH MODEST LAPSE RATES ABOVE THE INVERSION.

HIGH CLOUDS SPREADING ACROSS THE STATE WILL LIMIT INSOLATION TODAY.
HAVE UPDATED THE FORECAST TO ACCOUNT FOR THE GREATER SKY COVER FROM
THESE CLOUDS. THERE REMAINS THE POTENTIAL FOR AFTERNOON CONVECTION
ACROSS THE UPPER SLOPES ON THE BIG ISLAND...BUT THE BUILDING RIDGE
AND LIMITED HEATING ARE INCREASINGLY NEGATIVE FACTORS. HAVE WORDED
THE FORECAST USING SLIGHT CHANCE TERMS INSTEAD OF ISOLATED FOR THIS
AFTERNOON. GFS FORECAST SOUNDINGS AND CROSS SECTIONS SHOW SOLID HIGH
LEVEL MOISTURE LINGERING ACROSS THE STATE OVER THE WEEKEND...BEFORE
DIMINISHING BY EARLY NEXT WEEK.

THE SURFACE HIGH FAR NORTHEAST OF THE STATE WILL BUILD THROUGH EARLY
NEXT WEEK...HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE
ISLANDS. SURFACE OBSERVATIONS ACROSS THE STATE ARE ALREADY SHOWING A
1-2MB PRESSURE RISE OVER THE PAST 24 HOURS. THE 12Z GFS SHOWS WINDS
SLOWLY INCREASING THROUGH THE FIRST HALF OF THE WEEK. HOWEVER...THE
NAM AND RSM SHOW A QUICKER INCREASE IN WINDS TONIGHT. THE 00Z
WRF-NMM FROM THE UNIVERSITY OF HAWAII ACTUALLY SHOWS A LULL IN WIND
SPEEDS THIS AFTERNOON/EVENING...WITH A MORE DRAMATIC INCREASE LATE
TONIGHT. THIS TYPE OF SOLUTION SEEMS REASONABLE...ALTHOUGH THE
MORNING QUIKSCAT PASS DID NOT PICK UP ON ANY SURGE IN TRADE WINDS
UPSTREAM OF US.

THERE REMAINS GOOD CONSENSUS BETWEEN THE EXTENDED MODELS THAT ONCE
THE TRADE WINDS INCREASE...THEY WILL REMAIN WITH US THROUGH THE END
OF THE FORECAST PERIOD. THE GFS SHOWS THE SUBTROPICAL HIGH WEAKENING
MORE THAN THE ECMWF...BUT BOTH MODELS SHOW THE HIGH MOVING SOUTHWARD
AND MAINTAINING THE PRESSURE GRADIENT ACROSS THE STATE. AT UPPER
LEVELS...BOTH THE 12Z GFS AND ECMWF SHOW THE UPPER LOW NORTH
NORTHWEST OF KAUAI MOVING SOUTHEASTWARD AND BECOMING NEARLY
STATIONARY OVER THE EASTERN HALF OF THE STATE BY EARLY NEXT WEEK.
THIS LOW WILL REMAIN NEARLY STATIONARY THROUGH MID-WEEK BEFORE
SLOWLY EDGING NORTHEASTWARD. COOLER MID-LEVEL TEMPERATURES
ASSOCIATED WITH THIS LOW WILL HELP TO DESTABILIZE THE AIRMASS ACROSS
THE STATE ONCE AGAIN. ISOLATED MODERATE TO HEAVY RAINS MAY AGAIN BE
POSSIBLE...ALTHOUGH THE COPIOUS AMOUNTS OF MOISTURE THAT WE SAW THIS
PAST WEEK WILL NOT BE PRESENT.

&&

.MARINE...
BOTH THE LANAI AND KILO NALU BUOYS HAVE STARTED TO PICK UP 17-18
SECOND ENERGY OVER THE PAST FEW HOURS...FORERUNNERS OF THE NEXT
SOUTH SWELL THAT IS EXPECTED TO PEAK SUNDAY AND CONTINUE THROUGH
MONDAY. THE ARRIVAL OF THE FORERUNNERS IS ON TRACK WITH TIMING FROM
THE 12Z WAVEWATCH III. SURF ALONG SOUTH FACING SHORES WILL APPROACH
ADVISORY LEVELS OF 8 FEET ON SUNDAY...AND WE WILL LIKELY ISSUE A
HIGH SURF ADVISORY THIS AFTERNOON.

WINDS WILL INCREASE AS THE SUBTROPICAL HIGH STRENGTHENS TO OUR
NORTHEAST. WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS OF 25 KNOTS
BY EARLY SUNDAY MORNING...BEGINNING IN THE WINDIER CHANNELS AND
LOCATIONS SUCH AS THE WATERS SOUTH OF THE BIG ISLAND. A SMALL CRAFT
ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON.

&&

.AVIATION...
12Z SOUNDINGS FROM LAST NIGHT AND 17Z-19Z ACARS SOUNDINGS FROM THIS
MORNING SHOW THAT WINDS IN THE BOUNDARY LAYER ARE GENERALLY 10 KNOTS
OR LESS. FORECAST SOUNDINGS SHOW WINDS STRENGTHENING STEADILY TODAY
AND TONIGHT AS THE HIGH BUILDS NORTHEAST OF THE STATE. WITH THE
DEVELOPING INVERSION AND BUILDING WINDS...LOW-LEVEL MOUNTAIN WAVE
TURBULENCE WILL BECOME INCREASINGLY PREVALENT BEGINNING ON SUNDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

BRAVENDER

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:34 PM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao48 hr

Nearby

Small Craft Advisories in Hawaii, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.